# SDR HEEA954860

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5196T
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Filter Assembly
- Part number: 174000103
- Condition: Defective
- Location: By Pass
- Part time: 885 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER BYPASS INDICATOR BUTTON DID NOT EXTEND DURING FUNCTIONAL CHECK.
